Volume 15, Issue 1
Long Time Behavior of the Dissipative Generalized Symmetric Regularized Long Wave Equations

Yadong Shang , Boling Guo & Shaomei Fang

J. Part. Diff. Eq., 15 (2002), pp. 35-45.

Published online: 2002-02

Preview Full PDF 492 1790
Export citation
  • Abstract

This paper deals with the long time behavior of solutions for the dissipative generalized symmetric regularized long wave equations. We show the existence of global weak attractors for the periodic initial value problem of the equations in H¹ × L². The finite dimensionality of the global attractors is also established.

  • Keywords

Symmetric regularized long wave equation dissipative term periodic initial value problem global attractors Hausdorff dimension fractal dimension

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-35, author = {}, title = {Long Time Behavior of the Dissipative Generalized Symmetric Regularized Long Wave Equations}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {35--45}, abstract = { This paper deals with the long time behavior of solutions for the dissipative generalized symmetric regularized long wave equations. We show the existence of global weak attractors for the periodic initial value problem of the equations in H¹ × L². The finite dimensionality of the global attractors is also established.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5439.html} }
TY - JOUR T1 - Long Time Behavior of the Dissipative Generalized Symmetric Regularized Long Wave Equations JO - Journal of Partial Differential Equations VL - 1 SP - 35 EP - 45 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5439.html KW - Symmetric regularized long wave equation KW - dissipative term KW - periodic initial value problem KW - global attractors KW - Hausdorff dimension KW - fractal dimension AB - This paper deals with the long time behavior of solutions for the dissipative generalized symmetric regularized long wave equations. We show the existence of global weak attractors for the periodic initial value problem of the equations in H¹ × L². The finite dimensionality of the global attractors is also established.
Yadong Shang , Boling Guo & Shaomei Fang . (2019). Long Time Behavior of the Dissipative Generalized Symmetric Regularized Long Wave Equations. Journal of Partial Differential Equations. 15 (1). 35-45. doi:
Copy to clipboard
The citation has been copied to your clipboard